# SDR GTIA020756

- Difficulty date: June 1, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD LIGHT CORROSION BARE METAL AT LONGERON 29L STATION 503, 484.  MATERIAL LOSS OUT OF LIMITS.  FABRICATRED -3 STRAP PER DWG NO 53100228-1 9SH 2 OF 2) EA 5310-0228.  INSTALLED -3 STRAP.  (M)
